# SDR SWAA2020101317700

- Difficulty date: September 23, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT ANGLE AT S-26R FROM STA 747 TO 827 MKD DOTS 60-014.  REMOVED CORROSION AT AFT CARGO COMPARTMENT BILGO FLOOR SUPPORT TRACK.  FOUND OUT OF LIMITS, AS PER REF B737-700 SRM 53-00-53-1A-1.  REPAIRED TRACK, AS PER REF B737-700 SRM 53-00-53-2R-3 FROM STA 755 TO STA 887 RBL 13.8 ALTERNATIVE 1.
